MathSciNet Relay Station
MathSciNet bibliographic data
MR431467 62E10 (60E05)
Davies, Laurie; Shimizu, Ryoichi On identically distributed linear statistics. Ann. Inst. Statist. Math. 28 (1976), no. 3, 469–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement